A 15-year-old female asked:
Disclaimer

i'm on my second depo shot, i'm having pain and movement in my stomach and feel bloated is that normal?

1 doctor answer
Dr. Mary David
Specializes in Obstetrics and Gynecology
No: Abdominal pain and the sensation of movement in your abdomen are not associated with DepoProvera . This is most likely being caused by something else and you need to see your PCP or an urgent care clinic to look into what is causing it. Hope this helps.
Answered on Feb 20, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Michael Traub
19 years experience Fertility Medicine
Sometimes: Endometriosis is chronic and can change. Symptoms can change. And the effectiveness of one treatment can change. So it it time to re-evaluate to make ... Read More
A 18-year-old female asked:
Dr. Cynthia Palabrica
33 years experience Obstetrics and Gynecology
Depo: How long have you been on depo? If this is not your first shot, the likelihood of pregnancy is very low. In addition a preg test is done in the office ... Read More
A 17-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
One year: Side effects from depotprovera, specifically the reoccurrence of a menstrual period, can take up to one year.
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
No : No it definitely does not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month